# SDR CALA2024102302705

- Difficulty date: October 16, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 78,826 hours, 27,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880023
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737NG -LH SIDE NUMBER 3 WINDOW FRAME POST - PERMANENT REPAIR. - REF STEP 37A OF EA, SINCE 2D EDGE MARGEN COULD NOT BE MAINTAIND EXTEND FRAME CUT PER AVO 723-24-10-11-01 REV A PERFORMED HFEC INSPECTION OF TRIM OUT EDGES IAW 737 NDT MANUAL PART 6, 51-00-00 PROCEDURE 23 PER AVO 723-24-10-11-01 STEP 4A. REF. EA 5310-08195 OP 3. NO DEFECTS NOTED UPGRADED TO MAJOR REPAIR PERFORMED EXTENDED CUT TO FRAME PER FIGURE 2 OF AVO 723-24-10-11-01, HFEC OF CUT EDGE REQUESTED VERIFIED: VERIFIED MATERIAL AS 7075-T651, P.O.# 3119692, TO VERIFIED MATERIAL AS 2024-T3. P.O.# 3848635, TO FABRICATE FABRICATE -2 FILLER. REF. AVO#: 723-24-10-11-01 EXTENDED -21 INNER CHORD STRAP. REF. AVO#: 723-24-10-11-01 REV B & BOEING DWG# 641A8800 VERIFIED MATERIAL AS 7075-T651, P.O.# 3119692, TO FABRICATE -2 FABRICATED -2 FILLER. REV. AVO#: 723-24-10-11-01 VERIFIED MATERIAL AS 2024-T3. P.O.# 3848635, TO FABRICATE FILLER. REF. AVO#: 723-24-10-11-01 EXTENDED -21 INNER CHORD STRAP. REF. AVO#: 723-24-10-11-01 REV B & BOEING DWG# 641A8800 VERIFIED, MATERIAL AS 7075-T7351 FOR FABRICATION OF NEW -2 FILLER,P.O # 3939039. VERIFY MATERIAL AS 7075-T7351 FOR FABRICATION OF NEW -2 FILLER REFERENCE FOR MATERIAL FOR -2 FILLER FABRICATION IS AVO P.O.# FOR MATERIAL FOR -2 FILLER FABRICATION IS 3939039 LOCATED DOUBLER AND TRIPLER, DRILLED TO FINAL SIZE. IAW AVO 723-24-10-11-01 REV. C 723-24-10-11-01 REV C VERIFIED FABRICATION AND DRILLING OF -1 FILLER USING 7075-T6 VEREFIED FABRICATED -2 FILLER. REF. AVO 723-24-10-11-01 PER
